Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician, via a company representative, concerning a 12 year old female patient, who was vaccinated (date not specified) with the first dose of Gardasil, and following vaccination, felt like she was going to faint. The physician confirmed that the patient did not actually faint, though she had dilated pupils and she "lost sight" for approximately 10 minutes. The patient was instructed to lie down for 10 minutes, and then reported "she was okay." Upon internal review, "lost sight for approximately 10 minutes," was determined to be serious as an other important medical event. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166